# SDR ASOA96053

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120274
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Cockpit Smoke
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF MCN-ATL, SMOKE AND FUMES (OIL SMELL) BEGAN COMING INTO THE COCKPIT.  NO PACK FAIL OVERHEAT OR BLEED LEAK NOTED ON OVERHEAD PANEL.  SMOKE EVACUATED NORMALLY AND FLIGHT CONTINUED TO ATL WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  INSPECTED AND OPERATIONALLY CHECKED PACKS IAW MM, NO DEFECTS WERE NOTED.  SUSPECT SLIGHT OIL RESIDUE THAT DISSIPATED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
